# SDR SWAA031465

- Difficulty date: July 3, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 56,098 hours, 54,657 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 956440
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BLKHD STRAP CRACKED AT BL 0, WL 175 TO WL 242.  REPAIRED STRAP PER SRM.
